# SDR IPXA10558691

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 17,950 hours, 26,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N5003
- Condition: Corroded
- Location: Bs 1024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO FLOOR UPPER FLOOR SUPPORT HAS CORROSION ON ENTIRE SUPPORT BRACKET AT STA 1024 FROM LBL 1 TO LBL 22 WL208.  FABRICATED FLOOR SUPPORT AND UPPER SKIN COMMON TO FLOOR SUPPORT, ALODINED AND PRIME, INSTALLED REF SRM 51-40-05-0G, SRM 51-20-01-0G, SRM 53-00-51-1A-1 FIG 101 DETAIL II, BOEING DWG 144N5003.
